# SDR AALA2018050109017

- Difficulty date: April 27, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 44,127 hours, 10,447 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 6240665
- Part serial: 117C3425
- Condition: Delaminated
- Location: L1
- Part time: 10,276 hours, 2,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S L1 WINDOW BUBBLING AND DELAMINATED ALONG UPPER EDGE.  REMOVED AND REPLACED THE L1 WINDOW IAW MM 56-11-00-206-068.
